The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Kuhn-Tucker Optimality Conditions for Set-Valued Optimization Problem in the Sense of Superly Efficient Solutions
Author(s): 
Pages: 85-90
Year: Issue:  3
Journal: OPERATIONS RESEARCH TRANSACTIONS

Keyword:  运筹学超有效性近似锥-次类凸集值优化;
Abstract: 在Hausdorff局部凸拓扑线性空间中考虑约束向量集值优化问题(VP)的超有效性.在近似锥-次类凸假设下,利用择一性定理得到了Kuhn-Tucker型最优性必要条件,利用标量化定理得到了Kuhn-Tucker型最优性充分条件.最后给出了一种与(VP)等价的无约束优化.
Related Articles
No related articles found